Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
juanmq

tooth stains, from taking isotretinoin

Recommended Posts

¡Hola !, tengo 24 años, hace dos años tomé isotretinina, ahora volvió el acné. Voy a tomar el medicamento nuevamente, el problema es que tuve un blanqueamiento dental hace menos de dos semanas. ¿No se mancharían mis dientes si volviera a tomar el medicamento?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×